# SDR IPXA2017110823385

- Difficulty date: November 7, 2017
- Submitted: November 8, 2017
- Operation: Air carrier
- Aircraft: N279UP
- Make and model: Doug MD-11F
- Aircraft serial: 48573
- Aircraft time: 70,950 hours, 13,223 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Door
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CPT SEAT LIFE VEST DOOR WILL NOT STOW. REPAIR PER MM 25-11-00-201 OPS CHKS GOOD.
